Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semirings satisfying properties of distributive type


Authors: Arif Kaya and M. Satyanarayana
Journal: Proc. Amer. Math. Soc. 82 (1981), 341-346
MSC: Primary 16A78; Secondary 06D05
MathSciNet review: 612715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any distributive lattice admits a semiring structure in a natural way and this particular semiring satisfies some new distributive properties. The purpose of this note is to study whether a semiring with some or all of these new distributive properties admits the natural distributive lattice structure, and thus obtain Birkhoff's theorem as a corollary. Furthermore, characterizations of semirings satisfying some or all of these new distributive properties are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78, 06D05

Retrieve articles in all journals with MSC: 16A78, 06D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0612715-9
PII: S 0002-9939(1981)0612715-9
Keywords: Band, rectangular band, left zero semigroup, distributive lattice
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia